Couldn't find what you looking for?

TRY OUR SEARCH!

I know that plan b can do weird things to your menstrual cycle but....i took plan b on the 14th of last month. my cycle was supposed to be due on the 27th of last month but instead came on the 1st. and now it's the 15th of December and there's a little bleeding, i caught it early so i dont know if its spotting or a full on period yet. Does this sound normal? my last period i had after taking plan b was late..but otherwise normal other than being a bit heavy.

Loading...

Hi honey! Am I getting you right that this is your 2nd time using Plan B? IF so I would like you to get checked out by your doctor! Plan B or the Morning After Pill CANNOT and SHOULD NEVER be used for contraception. As it contains HUGE amounts of hormones, that will stop conception, and sometimes cause disruption with your periods! Due to your period and intermittent bleeding now, I am concerened that the amount of hormones could have caused Vaginal Bleeding as well as your period! So please get checked out by your doctor, and if you aren't on the pill you should be! Good luck and health!
Reply

Loading...

no. ive only used plan b once. i had my period after i took it kinda late and a couple days ago i saw some spotting..not really even heavy at all. there was just some pinkish looking discharge so i assumed it was jus a little blood. but ive only had that one period since taking plan b and i wondered if some spotting was normal. i dont think im due till the 28th...but im not really sure since plan b kinda messed up my cycle :\
Reply

Loading...

OH GOOD!!!!! OK Question?! When you said "I took it kinda late..." What does that mean honey?
Reply

Loading...

i had my period kinda late after i took plan b.
Reply

Loading...

So you took Plan B within 72 hours right?!! Even though wonky periods or intermittent bleeding are not the norm after Plan B! They definitely do happen! So this is why you are off a bit! Your cycle just might start around now it takes the complete menstrual phase to get back into sync! So see what happens around the 27th! IF you get another period - this is your new date, if it is around now, this will be it! Our bodies are wonderful things, and when there is a hiccup, it takes awhile to recover and rebalance! As in after a birth, or surgery etc, it usually takes 1 phase and then things are back to normal! Let's just see when your period comes on! Keeping in mind, it just might be a light one this month - still working out the kinks kind of! The only thing I was REALLY concerned about is that you didn't take the pills intime! Becaues IF that is the case I would definitely like you to take a HPT just in case OK? Good luck and health honey!
Reply

Loading...

yes i took it within 72 hours. i took it on the second day. yeah...im not too worried..i took 3 hpts after i took it..all within a week of my expected period..then it came late...and just the very light spotting i was worried about..thats never happened to me before..it was only the 15th! and i had my last period on the 1st when it was due on the 27th of the previous month...it's just very confusing is all %-)
Reply

Loading...

It will settle down within the next couple of weeks! Good luck and health!!!
Reply

Loading...

thank you :-)!
Reply

Loading...